# SDR SWAA2022021693072

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232CF HAVE TOP SURFACE FIBERGLASS PULLED UP. / REPAIRED PASSENGER CABIN FLOOR PANEL 232CF OF LOOSE FIBERS ON TOP SURFACE WITH NO DAMAGE TO COMPOSITE SUBSTRATE IAW B737 SRM 53-00-50-2R-0 REV 65 AND B737 SRM 53-00-50-2R-1 REV 65 A11393;A75111
